# SDR QXEA0100755

- Difficulty date: April 29, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT-HAND SIDE FRAME 50-2, STRINGER 50, CASTELLATION CRACKED.  REPAIRED IAW FOKKER FAX TS97.59355 AND HORIZON AIR EA 4-53-1484.
